MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained erroneously depressed carbon dioxide, concentrated (co2_c) results on three patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician(s) and were questioned.The samples were repeated on an alternate atellica ch 930 analyzer.The repeat results recovered higher than the initial result, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed co2_c results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed carbon dioxide, concentrated (co2_c) results obtained on three patient samples on an atellica ch 930 analyzer.Calibration was acceptable.Quality control (qc) results were acceptable before the event and out of range after the event.Siemens reviewed the instrument data files and the information provided by the customer and noticed that the issue started after maintenance was performed on the distilled water system.Siemens also found a pattern in the milli-absorbance units (maus) indicating a water-quality issue.The co2_c assay is sensitive to water quality, especially resistivity; when resistivity is low, the calibration mau values begin to decrease.A new calibration after fresh water is flushed through the system should restore the co2_c calibrator maus to typical levels, and qc will be acceptable and stable.After the maintenance, the customer performed a pack calibration instead of lot calibration, and the qc results were unacceptable.The customer then performed lot calibration, after which the co2_c calibrator maus returned to typical levels and the qc results were acceptable.Based on the available information, siemens determined that the maintenance performed on the distilled water system potentially contributed to the erroneously depressed co2_c results.The analyzer is performing according to specifications.No further evaluation is required.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24616831
Report Number2432235-2026-00077
Device Sequence Number18538273
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown